RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Geom. Semin.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Geom. Semin., 1994, Volume 22, Pages 122–133 (Mi kutgs55)  

A linear connection on a Fréchet manifold

R. R. Yul'metov


Full text: PDF file (861 kB)

Bibliographic databases:

Citation: R. R. Yul'metov, “A linear connection on a Fréchet manifold”, Tr. Geom. Semin., 22, Kazan University, Kazan, 1994, 122–133

Citation in format AMSBIB
\Bibitem{Yul94}
\by R.~R.~Yul'metov
\paper A linear connection on a Fréchet manifold
\serial Tr. Geom. Semin.
\yr 1994
\vol 22
\pages 122--133
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/kutgs55}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1393688}
\zmath{https://zbmath.org/?q=an:0863.53016}


Linking options:
  • http://mi.mathnet.ru/eng/kutgs55
  • http://mi.mathnet.ru/eng/kutgs/v22/p122

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:66
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020